# SDR BJNA202509290001

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N705VL
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 63,950 hours, 33,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EXTERIOR OVERWING ESCAPE GROUND ILLUMINATION LIGHT AT STA 757 ON BOTH SIDES INOP.  R & R POWER SUPPLY AT STA 727 C+13, M1670 IAW AMM 33-51-06-960-806. OPS CHECK GOOD, A/C OKAY FOR SERVICE.  R & R BATTERY PACK AT STA 727 C+13 , M1670 IAW AMM 33-51-06-960-805. OPS CHECK GOOD, A/C OKAY FOR SERVICE.
